On a reaction diffusion equation with nonlinear time-nonlocal source term

Bashir Ahmad, Ahmed Alsaedi, Mokhtar Kirane

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this article, we prove the local existence of a unique solution to a nonlocal in time and space evolution equation with a time nonlocal nonlinearity of exponential growth. Moreover, under some suitable conditions on the initial data, it is shown that local solutions experience blow-up. The time profile of the blowing-up solutions is also presented.

Original languageBritish English
Pages (from-to)236-244
Number of pages9
JournalMathematical Methods in the Applied Sciences
Volume39
Issue number2
DOIs
StatePublished - 1 Jan 2016

Keywords

  • 35K55
  • blow-up
  • blow-up profile
  • nonlocal evolution equation
  • subclass34B44

Fingerprint

Dive into the research topics of 'On a reaction diffusion equation with nonlinear time-nonlocal source term'. Together they form a unique fingerprint.

Cite this